# SDR SWAA2020111630273

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 53,629 hours, 31,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED: LEFT OVERWING LOWER EXIT LIGHT LENSE LOOSE.  SECURED LEFT OVERWING LOWER SIDEWALL EXIT LIGHT LENSE, PER AMM 33-51-01.
